MathSciNet Relay Station
MathSciNet bibliographic data
MR2085167 47B38 (28D99 47A35)
Avramidou, Parthena Convolution operators induced by approximate identities and pointwise convergence in $L_p({\Bbb R})$ spaces. Proc. Amer. Math. Soc. 133 (2005), no. 1, 175–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement